# SDR CA990412011

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 101085
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

(CAN) TOTAL 'A' SYSTEM HYDRAULIC SYSTEM LOSS - QUANTITY AND PRESSURE.  MAIN GEAR LOCK OPERATED SEQUENCE VALVE FAILED.  REPLACED.
